# SDR CALA9900259

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING O/B UPPER SURFACE INBOARD FLAP PANEL GOUGED BY SPOILER.  THE PANEL WAS REMOVED AND REPAIRED IAW ECRA 5753-01061 AND REFITTED IAW MM 57-51-00.
